A Riemann-Hilbert problem for biorthogonal polynomials

A. B.J. Kuijlaars, K. T.R. McLaughlin

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

We characterize the biorthogonal polynomials that appear in the theory of coupled random matrices via a Riemann-Hilbert problem. Our Riemann-Hilbert problem is different from the ones that were proposed recently by Ercolani and McLaughlin, Kapaev, and Bertola et al. We believe that our formulation may be tractable to asymptotic analysis.

Original languageEnglish (US)
Pages (from-to)313-320
Number of pages8
JournalJournal of Computational and Applied Mathematics
Volume178
Issue number1-2 SPEC. ISS.
DOIs
StatePublished - Jun 1 2005

Keywords

  • Biorthogonal polynomials
  • Multiple orthogonality
  • Riemann-Hilbert problem

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A Riemann-Hilbert problem for biorthogonal polynomials'. Together they form a unique fingerprint.

Cite this